`a`

Numerical optimal unbounded control with a singular integro-differential equation as a constraint

Pages: 129 - 137, Issue special, November 2013

 Abstract        References        Full Text (293.9K)          

Shihchung Chiang - Department of Applied Statistics, Chung Hua University, Hsinchu, Taiwan (email)

1 J. A. Burns, E. M. Cliff and T. L. Herdman, A state-space model for an aeroelastic system, "22nd IEEE Conference on Decision and Control", (1983), pp. 1074-1077.
2 J. A. Burns, T. L. Herdman, Harlan W. Stech, Linear functional differential equations as semigroups on product spaces, Siam J. Math. Anal., Vol.14, No. 1, (January 1983), pp. 98-116.       
3 Hsin-Hao Chen and S. Chiang, A specific procedure for analytic solutions to a class of singular integral equations, Chung Hua Journal of Computational Science, No. 2, (March 2012), pp. 7-17.
4 S. Chiang, Numerical optimal issues to a class of neutral singular integro-differential equations, Chung Hua Journal of Computational Science, No. 2, (March 2012), pp. 7-17.
5 S. Chiang, Notes on the solution of a class of singular integral equations, Chung Hua Journal of Science and Engineering, Vol. 3, No. 4, (2005), pp. 89-95.
6 S. Chiang, On the numerical solution of a class of singular integro-differential equations, Chung Hua Journal of Science and Engineering, Vol. 4, No. 3, (2006), pp. 43-48.
7 S. Chiang and T. L. Herdman, Revised numerical methods on the optimal control problem for a class of singular integral equations, Mathematics in Engineering, Science and Aerospace, Vol. 4, No. 2, (2013), pp. 171-187.
8 Chien-Chi Yu and S. Chiang, On the numerical optimal controls for a class of integro-differential equations of neutral type, Chung Hua Journal of Computational Science, No. 1, (2011), pp. 1-7.
9 F. Kappel and K. P. Zhang, Equivalence of functional equations of neutral type and abstract Cauchy problems, Monatsh Math., Vol. 101, (1986), pp. 115-133.       

Go to top